Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Testicle pain, burning sensation in left leg. On homoeopathic medication. Doppler scan shows epididymitis, hydrocele. Cure?

HI, this is XXXX, since 5months i have pain in my left testicle and if there is bowl movement testicle will become large and if i take bed rest the swelling will stops.., i consulted a homeopathic doctor,he suggested me to go for a doppler scanning of the left testicles, in the scanning report is there is minimal epididymitis and minimal hydrocele , now i am under homeopathic medicines, but recently my left foot is continuously burning. what could be the reason for it...?, how much it will take to cure complete pain of the testicle and swelling...?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it is better if u start on antibiotics. and if the swelling is more u have to undergo surgery and fluid should be evacuated. consult a surgeon. get blood tests like CBC HIV done. left foot burning may be because of it due to irritation of the nerves
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor